[Question #3992] Follow up for [Question #3918] Hiv risk and STDs risk

32 months ago
Dear experts, I have few questions about my tests of hiv and herpes.

1) After 1 month exposured, I consumed 5 pills for once that provided by doctor, he mentioned that those pills are to kill the virus for some STDs (NOT for syphilis, herpes, gornorrea, hiv, Chlamydia), is others STDs besides of those, but I can't remember what is it. I tested negative for my hiv result  on 2 months, however can the dose i taken affect my hiv result? Are my result conclusive?
 
2) I consume supplement products (USANA), which claimed that can increase our immune system, can any type of supplements products may alter the hiv test result?

3) I did herpes igg test after 1 month of exposured, its came back negative. ON THE NEXT DAY, I took 5 days course of acyclovir. After 1 month again (2 months exposured), I took another igg test it also came back with negative result. Now I am planning to test again for herpes when it reach 3 months. However I worry that the acyclovir I took will delay my herpes window period, when should I test again to get a conclusive result for herpes?

4) My anus felt itchy for few weeks at that time and my butt now have some "pimples". Can herpes occur on butt or inside the anus? 

5) I sometimes will feel a stabbing pain on my penis, but when I check, I see nothing related with herpes. It's cause of balanitis? Because sometimes I can see some red or white dots but it will not get worth and will go off after some period.

I apologise for my improper English but please trying to understand my question content because this incident make me so anxiety for 2 months already. Thanks for helping.
Edward W. Hook M.D.
Edward W. Hook M.D.
32 months ago
Welcome back to the Forum.  On this occasion I will be addressing your questions rather than Dr. Handsfield.  I have read his earlier interaction with you and agree with all he said, including his statement that "The chance is nearly zero that you caught any of the STDs for which you were tested."  I will go on to your specific questions.

1) After 1 month exposured, I consumed 5 pills for once that provided by doctor, he mentioned that those pills are to kill the virus for some STDs (NOT for syphilis, herpes, gornorrea, hiv, Chlamydia), is others STDs besides of those, but I can't remember what is it. I tested negative for my hiv result  on 2 months, however can the dose i taken affect my hiv result? Are my result conclusive?
Without knowing what the pills you took were, I cannot comment on their effect.  I can tell you however that no medication other than medication specifically for HIV would have changed the reliability of your HIV test result.  Further, as Dr. Handsfield has already told you, you were at virtually no risk for HIV from the exposure you have described. 
 
2) I consume supplement products (USANA), which claimed that can increase our immune system, can any type of supplements products may alter the hiv test result?
No, products of this sort will have NO effect on your test results.

3) I did herpes igg test after 1 month of exposured, its came back negative. ON THE NEXT DAY, I took 5 days course of acyclovir. After 1 month again (2 months exposured), I took another igg test it also came back with negative result. Now I am planning to test again for herpes when it reach 3 months. However I worry that the acyclovir I took will delay my herpes window period, when should I test again to get a conclusive result for herpes?
5 acyclovir pills will have no meaningful effect on your HSV test result.  I know you are nervous about HSV but in my opinion there is no need for testing and further testing is more likely to lead to a false positive result than to show that you acquired HSV from the low risk exposure you have described.

4) My anus felt itchy for few weeks at that time and my butt now have some "pimples". Can herpes occur on butt or inside the anus? 
No, not from the exposure you have described

5) I sometimes will feel a stabbing pain on my penis, but when I check, I see nothing related with herpes. It's cause of balanitis? Because sometimes I can see some red or white dots but it will not get worth and will go off after some period.
As Dr. Handsfield told you, there is no reason to be worried that these spots are an STI.

You need to believe you test results and move forward without concern.  You did not get an STI of any sort from the exposure you described.  EWH
---
32 months ago
Thank you for your reply Dr. Edward.

I went back to the clinic and ask about the medicine already. The doctor told me me that what he gave was a medicine called Azithromycin. So now I have others issue to worry about already.

I would like to summarise my situation:

26/4/2018. I had an unprotected oral and protected vaginal sex with a girl which is unknown and she was menstruation as I mentioned before.

5/5/2018. I had an protected vaginal sex and giving oral sex to my girlfriend (she didn't perform oral sex to me).

26/5/2018. I consumed 4 or 5 pills Azithromycin given by doctor only one time. The doctor didn't help me to do the STDs checking due to they update their package of STDs checking on that time.

27/5/2018.  So, I did another blood test on next day and the STDs result all come back negative.

29/6/2018. Did another blood test again and all the STDs result are negative. Plus, did a urine test for gornorrea for the first time and it's came back negative.

My questions are:

1. Am I conclusive for my hiv result (negative after 2 months) due to the Azithromycin I consumed?

2. I worry about the test I did on 27/5 was false negative(ex: Chlamydia and gornorrea), because I consumed Azithromycin on 26/5. And I scare I already pass to my gf on 5/5 exposured.

I feel very guilty to my gf for what I did. Now, every time when my gf had feeling not well in any part of the body due to unknown reason, I am very nervous and worry about it. What should I do Dr. Edward?
Edward W. Hook M.D.
Edward W. Hook M.D.
32 months ago
Azithromycin is an antibiotic which is highly effective for chlamydia and kills most but not all gonorrhea.  It should not change your test results however. 

In answer to your new questions:
1. Am I conclusive for my hiv result (negative after 2 months) due to the Azithromycin I consumed?
Yes.

2. I worry about the test I did on 27/5 was false negative(ex: Chlamydia and gornorrea), because I consumed Azithromycin on 26/5. And I scare I already pass to my gf on 5/5 exposured.
Even though you took antibiotics the day before,. the tests you took do not require living organisms to be positive.  Your test results are reliable and you should believe them.  You did not put your GF at risk. 

You need to get over your guilt. You made an error in judgement which you clearly regret.  Fortunately, you did not acquire an infection and your GF is not at risk.  You need to move on without continuing concern and not make similar mistakes in the future.  EWH

---